# SDR IPXA2022091086092

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 29,302 hours, 19,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N525039
- Condition: Corroded
- Location: Bs 340-368
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3MAIN CABIN FLOOR STA 340-368 LBL 25, AROUND HOLES HAS CORROSION. CORROSION LOCATED AT THE SHEAR WEB BETWEEN STA 330.8 AND STA 395 LBL 35.0.AFTER THE BLENDOUT ALL AREAS, SHEAR WEB WAS FOUND TO BE IN LIMITS PER SRM 53-10-51-1A-2.
